|Viread+Videx+Srocrin for lipo
Apr 25, 2004
Hi there , i have been taking zerint for a while , and before kaletra and before crixcivan. I started with lipo 7 years ago when the doctors even didn't know this side effect ... anyway , after doing my own research here i understood that the zerit is the main cause for the hard lipo , skiny legs and arms , veins out etc ... i demand my dr. to take off the zerit but only recently (2 month ago) the ministerY of health conf the viread so i have stopped with the zerit 2 moths ago and instead taking viread along with videx and stocrin(that's all i can take at the moment due to virus mutation), my question is , will i see any improvment ? My dr. even suggested me to start taking Avandia (diabetic meds) , he said there r some evedence it helps (although i took glucomin in the past and nothing happened), i bought the Avandia from my own money and its realy expensive , about usd50 for 28 pills , and on the second month i will have to take twice a day so... what do u think about the whole story ? Thanks in advance. SC
Response from Dr. Moyle
You can save on the avandia, its been shown in a large trial not to help. Switching from zerit to viread is thought to help but only switching zerit to ziagen (abacavir) has been shown in trials to work, helping fat recover very slowly over time. Fat recovery takes a very long time to become evident, don't expect to see anything for a year or more. Additionally, there has not been much investigation of the effectiveness of videx+viread as a combination so watch the news reports in case there are any problems in the trials that are looking at this combo.
Based on current information, you've made a good decision with you changes in medication so stick with it
Blood for T cell test taken during glucose tolerance test: could it affect the results of the T cell test?
No Improvement Yet
- Muscle Ache After Performing Oral Sex Sign Of HIV AIDS
- Sore On Tongue After Rubbing Penis Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Does Abnormal Vaginal Bleeding Mean I Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.